MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT
Model Number TMTB11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 10/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age at time of the event unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.
 
Event or Problem Description
The doctor reports a chronic infection in the implant area after about five (5) years of use.The affected dental positions are: #11 #22 #24 #13 and #15.The doctor reports: pain and inflammation.The doctor reports that the procedure was not completed with the placement of other implants.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Dhr review was completed for the subject lot numbers: tmtb11 - 63399196; tmtb10 - 63390567; tmt4b11 - 63399195.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhrs.Lots were inspected and passed all acceptance criteria by qa.Sterilization records: tmtb11 - st3029; tmtb10 - st3021; tmt4b11 - st3022, were reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot numbers: tmtb11 - 63399196; tmtb10 - 63390567, for similar events and 1 other relevant complaint was identified, (b)(4).Investigation has yet to be completed and results are not available at this time.Additionally, complaint history review was performed for the reported lot number: tmt4b11 - 63399195, for similar events and no other complaint was identified.Review completed utilizing keywords: medical infection.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 3.7MM MTX FULL,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16152263
Report Number0002023141-2023-00150
Device Sequence Number6977777
Product Code DZE
UDI-Device Identifier00889024019003
UDI-Public(01)00889024019003(17)210630(10)63399196
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model NumberTMTB11
Device Catalogue NumberTMTB11
Device Lot Number63399196
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown